I went to the psychiatrist today. He wants to get me back to 100% as my confidence in myself has been shot. He increased my Zoloft from 100 to 150 mg. This seems so high to me. I am not a drug person but I am also taking 300 mg of Welbutrim and I know the medications are not reaching all my symptons of anxiety and major depression. Any similar experiences or suggestions. I am in counseling.
12 Oct 2011
Hello outsidesue. Your dose is almost I might say average. A lot of people come to settle on the 200 mg per day. and its not uncommon to hear of people on higher doses. 300 to 350mg. The wellbutrin really does make the zoloft work that much more effectively than say, taking it (zoloft) alone.It does this through a chemical, that works on your part of the brain, that when released, gives the zoloft, say a extra boost/kick of sorts, that forces the zoloft to work at 100% of its potentional. You'll have to be patient, and see how the increase works. best to you.
6 Mar 2013
Well, you've heard from the best-pledge. I can't add much to the information from the friends above. The Generic Wellbutrin, Bupropion, recently had an FDA recall as it was found not to be as effective as was represented. You can find the related article on this site or by Googling.
Best of luck. Please let us know how you're doing.
4N Substances aka Frenchie
- Zoloft Information for Consumers
- Zoloft Information for Healthcare Professionals (includes dosage details)
- Side Effects of Zoloft (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
... . I was on 150 but was getting terrible migranes. I am also on Wellbutron 150 and a half a zanax 0.5 in am and 10 mg of Ambian to sleep. I do ...
2 answers • 21 Feb 2013
I've been taking 100 mg of Zoloft for the last 2 months (the first two weeks starting off at 50 mg)?
... and it took about 5 to 6 weeks for the 100 mg to fully kick in. My doctor upped my mg to 150 mg a few days ago. How long will it take for me to ...
3 answers • 2 May 2013
a lot but I have such blurry vision and it keeps getting worse so I think I have to go off this medicine. I have tried everything but my eyes ...
2 answers • 9 May 2014
... 100mg until recently. Every few years I have to up my dosage. My doctor told me to take 125 for 3 days and 150 after. Being that I've been ...
2 answers • 2 Mar 2015